RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 6(204), Pages 205–206 (Mi umn3592)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Selectors in abstract spaces

M. P. Ershov


Full text: PDF file (154 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:6, 227–228

Bibliographic databases:

MSC: 11Pxx, 54Bxx, 54A05
Received: 01.10.1977

Citation: M. P. Ershov, “Selectors in abstract spaces”, Uspekhi Mat. Nauk, 33:6(204) (1978), 205–206; Russian Math. Surveys, 33:6 (1978), 227–228

Citation in format AMSBIB
\Bibitem{Ers78}
\by M.~P.~Ershov
\paper Selectors in~abstract spaces
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 6(204)
\pages 205--206
\mathnet{http://mi.mathnet.ru/umn3592}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=526019}
\zmath{https://zbmath.org/?q=an:0413.54020|0425.54007}
\transl
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 6
\pages 227--228
\crossref{https://doi.org/10.1070/RM1978v033n06ABEH003881}


Linking options:
  • http://mi.mathnet.ru/eng/umn3592
  • http://mi.mathnet.ru/eng/umn/v33/i6/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Evstigneev, “Measurable selection theorems and probabilistic control models in general topological spaces”, Math. USSR-Sb., 59:1 (1988), 25–37  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:133
    Full text:68
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021